RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2009, Volume 425, Number 4, Pages 462–465 (Mi dan101)  

This article is cited in 6 scientific papers (total in 6 papers)

Sufficient conditions for the solvability of the Uryson integral equation on a half-axis

Kh. A. Khachatryan



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, E. A. Khachatryan, “Solvability of some classes of nonlinear integro-differential equations with noncompact operator”, Russian Math. (Iz. VUZ), 55:1 (2011), 79–87  mathnet  crossref  mathscinet
    2. Kh. A. Khachatryan, “On a class of integral equations of Urysohn type with strong non-linearity”, Izv. Math., 76:1 (2012), 163–189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Kh. A. Khachatryan, “Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line”, Izv. Math., 79:2 (2015), 411–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. K. A. Khachatryan, T. E. Terdzhyan, “On the solvability of one class of nonlinear integral equations in $L_1(0,+\infty)$”, Siberian Adv. Math., 25:4 (2015), 268–275  mathnet  crossref  crossref  mathscinet  elib
    5. Kh. A. Khachatryan, T. G. Sardaryan, “O razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona na vsei pryamoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 40–50  mathnet  crossref  elib
    6. Kh. A. Khachatryan, “On the solvability of one class of two-dimensional Urysohn integral equations”, Siberian Adv. Math., 28:3 (2018), 166–174  mathnet  crossref  crossref  elib
  • Number of views:
    This page:253

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020